# SDR SIMA20141118002

- Difficulty date: November 18, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 28,544 hours, 24,702 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 298
- Condition: Failed
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, LOWERED LG, BRK INBD INOP MSG.  MSG CLEARED WHEN GEAR WAS RAISED ON THE GO AROUND, MSG REAPPEARED ON SECOND APPROACH & LANDING & REMAINED AFTER LANDING.  INBD BRK TEMPS GREEN AT THE BOTTOM OF THE SCALE.  R & R BRAKE CONTROL UNIT IAW AMM 32-41-02-000-801-A & 32-41-02-400-801-A.  OPERATIONS CHECKED GOOD.
